# SDR FDKA2010040400062

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 16,532 hours, 15,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED DIFFICULT TO OPEN/CLOSE.  CLEANED LUBED AND ADJUSTED MED ROLLERS MED, OPS CHECKS GOOD.
